# SDR UIEA2019092405565

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,631 hours, 23,071 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 115531
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN MASK NORM/100% TAB AFT TIP IS BROKEN OFF. TAB IS STILL FUNCTIONAL. REMOVED AND REPLACED OXYGEN MASK AT CAPT POSITION IAW AMM 35-11-04, OPS CHECK GOOD.
